# SDR SWAA2022022137377

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; RH Z ANGLE CORRODED BETWEEN BS727F AND BS727H. / REMOVED Z ANGLE BETWEEN STA 727+4 TO 767 R/H SIDE FABRICATED + INSTALLED NEW Z ANGLE IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR; + DWG 146A7500 SHT 65 REV-
